Night Nurse Oral Solution (160ml)
Night Nurse Liquid gives night time relief from symptoms of colds and flu by ensuring easier breathing and conquering your cough, thereby aiding restful sleep.
- Tickly coughs
- Shivers, aches, and pains
- Sore throat
- Runny nose
- Aids restful sleep
How to use Night Nurse Liquid:
Adults (including the elderly) and children aged 12 years and over: Fill the measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed.
Do not take Night Nurse it you have already taken 4 doses of a paracetamol-containing product during the day.
You should only take one dose of Night Nurse per night.
Not to be given to children under 12 years of age except on medical advice.
If symptoms persist consult your doctor.
Do not exceed the stated dose
Always read the product leaflet
Earn 42 points upon purchasing this product.